Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 603463, 16 pages
http://dx.doi.org/10.1155/2012/603463
Research Article

Numerical Solution of Nonlinear Volterra Integral Equations System Using Simpson’s 3/8 Rule

1Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Malaysia
2Department of Mathematics, Islamic Azad University, Khorasgan Branch, Isfahan 81595-158, Iran

Received 30 April 2012; Accepted 31 July 2012

Academic Editor: Sheng-yong Chen

Copyright © 2012 Adem Kılıçman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adem Kılıçman, L. Kargaran Dehkordi, and M. Tavassoli Kajani, “Numerical Solution of Nonlinear Volterra Integral Equations System Using Simpson’s 3/8 Rule,” Mathematical Problems in Engineering, vol. 2012, Article ID 603463, 16 pages, 2012. doi:10.1155/2012/603463